MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from a patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 9/2/2021.The device history record was reviewed.No issues were noted.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.Visual and optical testing noted an ambient zone in the center of the optic, which is indicative of inadvertent exposure to ambient uv light.
 
Event or Problem Description
The site reported that the light adjustable lens was explanted from a patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 9/2/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12565662
Report Number3012712027-2021-00058
Device Sequence Number1415063
Product Code PZK
UDI-Device Identifier00818806020104
UDI-Public010081880602010417220430
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;